MathSciNet Relay Station
MathSciNet bibliographic data
MR566592 (81m:60046) 60F15
Geman, Stuart A limit theorem for the norm of random matrices. Ann. Probab. 8 (1980), no. 2, 252–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement